MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TFSE-DF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a pericardial effusion could not be conclusively determined.
 
Event or Problem Description
During a left sided atrial flutter procedure, a pericardial effusion was noted which resulted in a pericardiocentesis being performed.When attempting to ablate on the la roof, the ablation catheter was observed outside the geometry.A few minutes later, hypotension occurred.A pericardial effusion was confirmed with echo and a pericardiocentesis was performed.The procedure was stopped.The patient was stable.The physician alleges that the tactiflex caused the pericardial effusion.There were no performance issues with any abbott device.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24801241
Report Number3008452825-2026-00171
Device Sequence Number15938816
Product Code OAE
UDI-Device Identifier05415067034571
UDI-Public(01)05415067034571(10)11175038(17)281130
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TFSE-DF
Device Catalogue NumberA-TFSE-DF
Device Lot Number11175038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown